The structure of the solution sets of zero-sum games

S.H. Tijs

Research output: Contribution to journalArticleProfessional

208 Downloads (Pure)
Original languageEnglish
Pages (from-to)301-309
Number of pages9
JournalMethods of Operations Research
Volume34
Publication statusPublished - 1979

Cite this

@article{a3a15f6bc66d4f0b8f3a1a04bce497b1,
title = "The structure of the solution sets of zero-sum games",
author = "S.H. Tijs",
note = "Pagination: 9",
year = "1979",
language = "English",
volume = "34",
pages = "301--309",
journal = "Methods of Operations Research",
issn = "0173-752x",

}

The structure of the solution sets of zero-sum games. / Tijs, S.H.

In: Methods of Operations Research, Vol. 34, 1979, p. 301-309.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - The structure of the solution sets of zero-sum games

AU - Tijs, S.H.

N1 - Pagination: 9

PY - 1979

Y1 - 1979

M3 - Article

VL - 34

SP - 301

EP - 309

JO - Methods of Operations Research

JF - Methods of Operations Research

SN - 0173-752x

ER -